# SDR ASAA2023090244895

- Difficulty date: September 2, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 27,315 hours, 8,555 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND #1 ENGINE SHORT TIME FAULT MASG NBR 75-10451 THE VBV POSITION SIGNALS DISAGREE. GROUNDED - YES. (RESOLVED ON W/O: 1967781 TASKCARD: N/R-00003 ) PERFORMED EEC BITE TEST PROCEDURE AND ACTUATOR TEST PER FIM 75-32 TASK 803 NO FAULTS NOTED AT THIS TIME SEAMC PETER NOTIFIED PLT CLEARED.
